| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d6a: if implanted, give date: implanted in 2017 the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported by the doctor that the lens was explanted due to a residual cylinder error.The patient has this lens in one eye and an odyssey lens in the other.The patient feels the distance vision in both eyes is good, but the near vision is better in the eye with the odyssey lens, leading the patient to desire the same lens in the other eye.The original lens was implanted in 2017 and the surgeon believed that the new odyssey lens would better suit the patient's needs.It was removed and replaced with a drt150 lens with a power of 21.5 d.No further information is available.
Additional Manufacturer Narrative
Correction and reportability downgraded mdr: initially the explant was assessed as reportable and report was submitted.However, upon further review explant was reassessed as not reportable as symfony multifocal lens (zxr00) was not intended to treat astigmatism.The replacement lens was a multifocal toric lens.There will no longer be any further reporting under mfr report number 3012236936-2025-0000859.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.